# SDR SWAA2020030542154

- Difficulty date: February 25, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT SHIELD AT AFT CARGO BAY BS847 -BS867 RBL20 WL164.         REMOVED AND REPLACED AFT SHIELD AT ACB BS 847 TO BS 867 RBL 20 WL 164 IAW SRM 51-40-02-0G-0 AND DWG 146A0081
